MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ZEE FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ZEE FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094135
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis zee floor system.During an emergency procedure, the user reported that x-ray release was not possible.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
The investigation was performed by discussions considering complaint description, customer service reports, system history, & log file analysis.During an emergency procedure, no images were produced.Nevertheless, movements were still available.The procedure was finished on an alternative system.No health consequence was communicated.Initially, it was communicated that x-ray release was not possible, but the investigation showed that x-ray could be released.However, the amount of x-ray that was detected by the flat detector (fd) was so low that the resulting image would not have any diagnostic value which led to the system automatically aborting the imaging.The dose of the released x-ray was calculated to be 2.9mgy.The fd was replaced, and the system worked as intended.However, the replaced fd was investigated, and no issues were found.Another potential cause for such issues is the optical fiber cable.As the optical fiber cable was reseated during the replacement of the fd, it can be considered that the issue was caused by the optical fiber cable connection.The exact circumstance at the time of event cannot be reproduced retrospectively.The occurrence rate of the error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
ARTIS ZEE FLOOR
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
jenna keefe
40 liberty blvd.
malvern, PA 19355
4843234206
MDR Report Key20543064
Report Number3004977335-2024-00126
Device Sequence Number7531855
Product Code OWB
UDI-Device Identifier04056869010045
UDI-Public(01)04056869010045
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094135
Device Catalogue Number10094135
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown